The optimal linear taxation of employment and self-employment incomes

Research output: Working paper

19 Citations (Scopus)
Original languageEnglish
PublisherJournal of Public Economics, Vol. 73
Pages107-123
Publication statusPublished - 1999

Cite this

Parker, S. (1999). The optimal linear taxation of employment and self-employment incomes. (pp. 107-123). Journal of Public Economics, Vol. 73.

The optimal linear taxation of employment and self-employment incomes. / Parker, Simon.

Journal of Public Economics, Vol. 73, 1999. p. 107-123.

Research output: Working paper

Parker, S 1999 'The optimal linear taxation of employment and self-employment incomes' Journal of Public Economics, Vol. 73, pp. 107-123.
Parker S. The optimal linear taxation of employment and self-employment incomes. Journal of Public Economics, Vol. 73. 1999, p. 107-123.
Parker, Simon. / The optimal linear taxation of employment and self-employment incomes. Journal of Public Economics, Vol. 73, 1999. pp. 107-123
@techreport{804eb8e792a248efb180d038d24de3c6,
title = "The optimal linear taxation of employment and self-employment incomes",
author = "Simon Parker",
year = "1999",
language = "English",
pages = "107--123",
publisher = "Journal of Public Economics, Vol. 73",
type = "WorkingPaper",
institution = "Journal of Public Economics, Vol. 73",

}

TY - UNPB

T1 - The optimal linear taxation of employment and self-employment incomes

AU - Parker, Simon

PY - 1999

Y1 - 1999

M3 - Working paper

SP - 107

EP - 123

BT - The optimal linear taxation of employment and self-employment incomes

PB - Journal of Public Economics, Vol. 73

ER -